# SDR IPXA2025041754643

- Difficulty date: March 25, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING ACFT INSP-300-STR- FUSELAGE SKIN UNDER RIGHT LOWER HORIZ STAB FAIRING HAS CHAFE DAMAGE AT AFT SIDE.FOUND CHAFFE DAMAGE TO BE OUT OF LIMITS 100% MATERIAL LOSS. REMOVED CHAFFE PLATE IAW-A300 SRM-53-19-12.PRIMED INTERIOR SIDE IAW-A300-SRM-51-75-10.INSTALLED LOWER STAB FARING CHAFE PLATE ON RIGHT HAND SIDE USING SEALSNT PS870C24 BATCH # 0004366606 AND FAY SEALED WITH 5-95 BATCH # 0004321408 AND FASTNERS EN6114V4 B# 0004112791. AUDIT COMPLETE
